The Interpolative Berinde Weak Mapping Theorem in η-Cone Pentagonal Metric Space
نویسندگان
چکیده
منابع مشابه
Occasionally Weakly Compatible Mapping in Cone Metric Space
In this paper, we obtain some fixed point theorems for occasionally weakly compatible mappings in cone metric space. Our results extends the result of A.Bhatt, et al.[A. Bhatt, et al., Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions, Nonlinear Anal., 73(2010) 176-182]. Mathematics Subject Classification: Primary: 47H10, 54H25
متن کاملThe truncated pentagonal number theorem
A new expansion is given for partial sums of Euler’s pentagonal number series. As a corollary we derive an infinite family of inequalities for the partition function, p(n).
متن کاملThe Kannan’s Fixed Point Theorem in a Cone Rectangular Metric Space
Recently, Azam, Arshad and Beg introduced the notion of cone rectangular metric spaces by replacing the triangular inequality of a cone metric space by a rectangular inequality. In this paper, we extend the Kannan’s fixed point theorem in such spaces.
متن کاملSome Results on TVS-cone Normed Spaces and Algebraic Cone Metric Spaces
In this paper we introduce the cone bounded linear mapping and demonstrate a proof to show that the cone norm is continuous. Among other things, we prove the open mapping theorem and the closed graph theorem in TVS-cone normed spaces. We also show that under some restrictions on the cone, two cone norms are equivalent if and only if the topologies induced by them are the same. In the sequel, we...
متن کاملCommon fixed points of f-weak contractions in cone metric spaces
Recently, Choudhury and Metiya [Fixed points of weak contractions in cone metric spaces, Nonlinear Analysis 72 (2010) 1589-1593] proved some fixed point theorems for weak contractions in cone metric spaces. Weak contractions are generalizations of the Banach's contraction mapping, which have been studied by several authors. In this paper, we introduce the notion of $f$-weak contractions and als...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Earthline Journal of Mathematical Sciences
سال: 2020
ISSN: 2581-8147
DOI: 10.34198/ejms.5221.251266